# SDR UHLA2010120200251

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 12,831 hours, 8,084 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Defective
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RETRACTING GEAR ON TAKEOFF RECEIVED "LG NOSE DOOR OPEN".  MESSAGE WENT AWAY, THEN CAME BACK.  COMPLIED WITH QRH, DIVERTED TO IND.  MAINTENANCE REPLACED RT NOSE GEAR DOOR AFT LINKAGE IAW EMB 170 MM 32-22-03.  GEAR SWINGS ACCOMPLISHED, NO DEFECTS NOTED.
